# SDR 2000ZZZX360

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  CORROSION DAMAGE FLOORBEAM AT STA BS 920 APPROXIMATELY LBL 45.  REPAIRED CORROSION DAMAGE IAW FINE AIRLINES EA NR G5310-06:00, SEMAN EO NR 9908202.
